# SDR 9519432707

- Difficulty date: November 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N816EA
- Make and model: Boeing 727225
- Aircraft serial: 22553
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB FLAPS SELECTED TO 2 DEGREES, INBOARD FLAPS WOULD NOT RETRACT AND ALTERNATE FLAPS WERE USED.  AIRCRAFT RETURNED TO FAR AND LANDED WITHOUT INCIDENT.  FLAPS WERE CHECKED ELECTRICALLY AND HYDRAULICALLY PER MAINTENANCE MANUAL.  GROUND OPERATIONAL CHECK OK.
